Low oxygen levels - tired and out of breath all of the time
I had a pulmonary emboli 2 1/2 years ago. I have been on Coumadin since then and will be on it forever. I have several gene disorders "factor V" and a couple of others? These were found while in the hospital during the pulmonary emboli stay. Also, I have Sleep Apnea and use the machine at night, I am 150 lbs over weight, I have slightly elevated blood pressure and take the following medications: WARFARIN (Coumadin), HYZAAR, ADVAIR, ALBUTEROL, REQUIP, TOPAMAX, ZOMIG, XOLAIR.
This all started 2 1/2 years ago. Prior to that, the worst part of my health was that I roller coastered my weight from about normal to about 60 lbs over weight from age 12 to about age 56, I can't say how many times. No other health problems prior to now except for Migraines. I am 58 1/2 now.
Over the last 2 1/2 years my overweightness has gone from 60 lbs to 150 lbs, I am tired all the time, my Pulminary function is only 62 (it was only 30 when I was released from the hospital 2 1/2 years ago). I just found out that my oxygen level is 93, which explains why I am tired all of the time, I think.
What do I do??? I am real concerned about the oxygen level thing. Is there something I should be doing to FIX that?
Fatigue and obesity are common, non-specific conditions, associated or not associated with an underlying disease. Nevertheless, you may want to have your thyroid function checked as hypothyroidism can be a very insidious disease in adults.
While borderline abnormal at sea level, an oxygen level of 93% is ordinarily not associated with fatigue or shortness of breath. A saturation of 93% at rest, however, is no guarantee that your saturation will remain at that level with exercise; in fact it could drop markedly with exercise and this should be checked. It is also possible that occult, recurrent pulmonary emboli could contribute to this borderline oxygen level and shortness of breath. Your Coumadin
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.